# SDR CALA2014080691758

- Difficulty date: August 1, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,504 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 955 FAIL SAFE STRAP LOWER FASTENER HOLE HAS CRACK INDICATION.  ACCOMPLISHED EA 5340-01478, REV A, OPS 03 AS REQUIRED ON JC COA-691845003.
